advertisement
Question
Posted by: burning mouth | 2008/08/16

persistent side effects of medication

i' m a 56 year old woman. i was prescribed arcoxia for back pain and after 3 days of taking it, i experienced dry, chapped lips and a burning palate. i stopped the course right away, but 3 months later i still have these symptoms: painful palate and chapped lips and it feels as if i' ve scalded my mouth.

have been trying all kinds of remedies to fix it, but it persists even though i have not taken the arcoxia (125mg) for more than 3 months.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

You should consult a GP for a full examination, as well as a swab of your mouth. This will be send away for analysis, in order to rule out infection. I sincerely doubt that the medication is the cause for your symptoms.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement